# SDR DALA2015101006041

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE ON FRAME BS 1380 BETWEEN LONGERON 13-14R.  FRAME ANGLE WAS REPLACED IAW SRM 53-14-4, FIG 1 AND 51-10-3, PAR 21 AND 14, 51-30-5 AND 51-30-2.
